On colimits of injectives in Grothendieck categories

Dr. Daniel Simson Institute of Mathematics, Nicolaus Copernicus University

TBD mathscidoc:1701.332396

Arkiv for Matematik, 12, (1), 161-165, 1973.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{dr.1973on,
  title={On colimits of injectives in Grothendieck categories},
  author={Dr. Daniel Simson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453531622205},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={161-165},
  year={1973},
}
Dr. Daniel Simson. On colimits of injectives in Grothendieck categories. 1973. Vol. 12. In Arkiv for Matematik. pp.161-165. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453531622205.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved